Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 130, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 24, 2018, 1:18 AM CDT for Cherokee County, Mayes County, Wagoner County, Oklahoma. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2018, 1:18 AM CDT (06:18 UTC)
- Expired
- Jun 24, 2018, 2:00 AM CDT
- In force
- 42 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cherokee County, OK, Mayes County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 38 km from the middle of the area, began a volume at 06:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 1:45 AM CDT | HAIL 2 | 3 Se Chouteau, OK | |
| Jun 24, 1:48 AM CDT | HAIL 1.5 | Chouteau, OK | RELAYED FROM A VIEWER IN CHOUTEAU |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 735 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 1678 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
004
WUUS54 KTSA 240618
SVRTSA
OKC021-097-145-240700-
/O.NEW.KTSA.SV.W.0130.180624T0618Z-180624T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
118 AM CDT SUN JUN 24 2018
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southern Mayes County in northeastern Oklahoma...
Eastern Wagoner County in northeastern Oklahoma...
Northwestern Cherokee County in east central Oklahoma...
* Until 200 AM CDT
* At 118 AM CDT, a severe thunderstorm was located 3 miles southeast
of Wagoner, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Wagoner... Fort Gibson...
Chouteau... Locust Grove...
Okay... Hulbert...
Porter... Tullahassee...
Peggs... Sportsmen Acres Community...
Sequoyah State Park... Mazie...
Lost City... Murphy...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3612 9487 3581 9523 3581 9529 3588 9556
3627 9534
TIME...MOT...LOC 0618Z 203DEG 20KT 3591 9534
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
321
WWUS54 KTSA 240630
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
130 AM CDT SUN JUN 24 2018
OKC021-240638-
/O.CAN.KTSA.SV.W.0130.000000T0000Z-180624T0700Z/
Cherokee OK-
130 AM CDT SUN JUN 24 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHEROKEE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened
therefore the warning has been cancelled.
LAT...LON 3615 9512 3593 9536 3598 9550 3607 9545
3608 9544 3609 9544 3624 9536
TIME...MOT...LOC 0628Z 203DEG 20KT 3597 9531
$$
OKC097-145-240700-
/O.CON.KTSA.SV.W.0130.000000T0000Z-180624T0700Z/
Mayes OK-Wagoner OK-
130 AM CDT SUN JUN 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHWESTERN MAYES AND NORTHEASTERN WAGONER COUNTIES...
At 128 AM CDT, a severe thunderstorm was located 3 miles northwest
of Wagoner, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Wagoner... Chouteau...
Mazie... Murphy...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3615 9512 3593 9536 3598 9550 3607 9545
3608 9544 3609 9544 3624 9536
TIME...MOT...LOC 0628Z 203DEG 20KT 3597 9531
HAIL...1.00IN
WIND...60MPH
$$413
WWUS54 KTSA 240639
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
139 AM CDT SUN JUN 24 2018
OKC097-145-240700-
/O.CON.KTSA.SV.W.0130.000000T0000Z-180624T0700Z/
Mayes OK-Wagoner OK-
139 AM CDT SUN JUN 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHWESTERN MAYES AND NORTHEASTERN WAGONER COUNTIES...
At 139 AM CDT, a severe thunderstorm was located 3 miles south of
Chouteau, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Chouteau... Murphy...
Mazie...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3615 9512 3602 9531 3607 9545 3608 9544
3609 9544 3624 9536
TIME...MOT...LOC 0639Z 207DEG 24KT 3614 9533
HAIL...1.25IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 12:33 AM CDT, 45 minutes earlier.
Area forecast discussion, Jun 24, 12:33 AM CDT, 45 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1233 AM CDT Sun Jun 24 2018 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Convection should be ongoing at TAF valid time for KRVS and KTUL. Initial activity will be scattered at best in warm advection pattern with increasing cap and lower instability as you get closer to KS border. Timing of thunder at KBVO more uncertain as a result. Outflow-driven MCS entering NW OK expected to turn more easterly with time and impact all terminals after sunrise with greatest impact expected at northern OK sites with MVFR cigs and strong winds. Low cloud deck expected to linger through the morning following convection with VFR CIGS gradually breaking up in the afternoon. && .PREV DISCUSSION... /Issued 926 PM CDT Sat Jun 23 2018/ DISCUSSION... Scattered thunderstorms finally developed this evening across portions of southern Oklahoma near the surface boundary that stretched from west central Oklahoma east-southeast into southeastern Oklahoma. Some of this activity, as well as additional development north of the boundary, may affect portions of mainly southeastern Oklahoma and northwestern Arkansas early tonight. These storms will have the potential for large hail and damaging wind gusts. Late tonight, organized thunderstorms moving into southwestern Kansas at this time have a reasonable chance of affecting portions of eastern Oklahoma. This scenario began to show up in CAM output late this afternoon and additional 00z runs are reflecting this now. If this plays out then these storms will continue to affect far eastern Oklahoma and northwestern Arkansas after sunrise Sunday. We've made adjustments to ongoing forecast through 15z Sunday to reflect these ideas. Updated forecasts already have been issued. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...69 AVIATION.....24
Hazardous weather outlook, Jun 23, 9:45 PM CDT, 3 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 945 PM CDT Sat Jun 23 2018 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 945 PM CDT Sat Jun 23 2018 ...SEVERE THUNDERSTORM THREAT TONIGHT THROUGH EARLY SUNDAY MORNING... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...South of I-40. ONSET...After 11 pm. HEAVY RAIN. RISK...Limited. AREA...South of I-40. ONSET...After 11 pm. DISCUSSION... Scattered thunderstorms developing along and north of a weak surface boundary that was located from west-central Oklahoma across southeastern Oklahoma late this evening may affect portions of eastern Oklahoma and northwest Arkansas early tonight. These storms will pose a threat of producing hail up to golfball size and damaging wind gusts to 65 mph. Organized thunderstorms over southwestern Kansas late this evening are expected to continue moving southeast tonight and affect portions of eastern Oklahoma after 3 am. Damaging wind gusts up to 70 mph would be the main threat with these storms. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...Severe Thunderstorm Potential...Heavy Rain Potential. MONDAY and TUESDAY...Thunderstorm Potential. WEDNESDAY through FRIDAY...Dangerous Heat Potential. EXTENDED DISCUSSION... Strong to severe thunderstorms are expected to organize over western Kansas and northwest Oklahoma Sunday afternoon and evening and will move eastward Sunday night. Some of this activity is expected to move through portions of northeastern Oklahoma and possibly northwestern Arkansas. Damaging wind gusts and locally heavy rainfall will be the main threats with these storms. A chance of thunderstorms will persist along any remnant outflow boundary and the cold front Monday through Tuesday, primarily across northeast Oklahoma and northwestern Arkansas. High pressure will gradually strengthen over the region by the middle of next week. The combination of the intensifying heat and humidity will bring forecast afternoon heat index values to potentially dangerous levels on Wednesday and Thursday, possibly extending through the end of the work week. weather.gov/tulsa contains additional information. 69
In the hours before
Special weather statement, Jun 23, 10:36 PM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1036 PM CDT SAT JUN 23 2018
OKZ064>066-240430-
Okmulgee OK-Okfuskee OK-Creek OK-
1036 PM CDT SAT JUN 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CREEK...SOUTHWESTERN
OKMULGEE AND OKFUSKEE COUNTIES UNTIL 1130 PM CDT...
At 1035 PM CDT, strong thunderstorms were located along a line
extending from 3 miles southeast of Chandler to 4 miles east of
Bearden. Movement was northeast at 10 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Okemah... Okfuskee...
Boley... Paden...
Bearden... Castle...
Clearview... Welty...
Pharoah... Milfay...
Mason...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 212 and 231.
Interstate 44 between mile markers 178 and 182.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3586 9662 3549 9603 3529 9622 3529 9638
3533 9644 3546 9644 3546 9647 3543 9650
3545 9655 3544 9657 3541 9654 3539 9654
3545 9663
TIME...MOT...LOC 0335Z 205DEG 8KT 3567 9683 3534 9632
69Special weather statement, Jun 24, 12:07 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1207 AM CDT SUN JUN 24 2018
OKZ060-064-240545-
Tulsa OK-Creek OK-
1207 AM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CREEK AND WEST CENTRAL
TULSA COUNTIES UNTIL 1245 AM CDT...
At 1207 AM CDT, a strong thunderstorm was located 5 miles northeast
of Bristow, moving northeast at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Tulsa... Sand Springs...
Sapulpa... Mannford...
Kellyville... Keystone State Park...
Gray...
This includes Interstate 44 between mile markers 191 and 216.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3616 9636 3616 9601 3586 9617 3585 9619
3580 9619 3577 9621 3586 9646
TIME...MOT...LOC 0507Z 204DEG 19KT 3590 9632
69Special weather statement, Jun 24, 12:22 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1222 AM CDT SUN JUN 24 2018
OKZ060-061-067-240630-
Tulsa OK-Rogers OK-Wagoner OK-
1222 AM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
NORTHWESTERN WAGONER AND SOUTHEASTERN TULSA COUNTIES UNTIL 130 AM
CDT...
At 1222 AM CDT, a strong thunderstorm was located over Glenpool,
moving northeast at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Tulsa... Broken Arrow...
Bixby... Jenks...
Glenpool... Catoosa...
Turley... Tulsa International Airport...
Jenks Riverside Airport...
This includes Interstate 44 between mile markers 217 and 240.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3620 9567 3595 9584 3599 9603 3607 9603
3608 9607 3616 9603 3617 9600 3623 9600
3628 9598
TIME...MOT...LOC 0522Z 204DEG 18KT 3594 9600
69Special weather statement, Jun 24, 12:26 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1226 AM CDT SUN JUN 24 2018
OKZ066>068-070-071-240630-
Muskogee OK-Okmulgee OK-Cherokee OK-Wagoner OK-McIntosh OK-
1226 AM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCINTOSH...SOUTHERN
WAGONER...WEST CENTRAL CHEROKEE...NORTHWESTERN MUSKOGEE AND EASTERN
OKMULGEE COUNTIES UNTIL 130 AM CDT...
At 1225 AM CDT, a strong thunderstorm was located 4 miles northeast
of Oktaha, moving northeast at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Muskogee... Wagoner...
Coweta... Fort Gibson...
Checotah... Haskell...
Morris... Okay...
Hulbert... Porter...
Oktaha... Taft...
Boynton... Grayson...
Council Hill... Rentiesville...
Hoffman... Tullahassee...
Stonebluff... Bald Hill...
This includes Interstate 40 in Oklahoma between mile markers 250 and
267.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3590 9580 3599 9548 3591 9505 3538 9553
3548 9594
TIME...MOT...LOC 0525Z 204DEG 18KT 3563 9542
69Local storm report, Jun 24, 12:40 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1240 AM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM HAIL 3 NE CASTLE 35.51N 96.34W
06/23/2018 E1.25 INCH OKFUSKEE OK EMERGENCY MNGR
&&
EJCThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 10:36 PM CDT | Special Weather Statement | TSA | Okfuskee | 54 min |
| Jun 23, 11:05 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 55 min |
| Jun 23, 11:36 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 54 min |
| Jun 23, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 62 min |
| Jun 24, 12:07 AM CDT | Special Weather Statement | TSA | Creek | 38 min |
| Jun 24, 12:22 AM CDT | Special Weather Statement | TSA | Tulsa | 68 min |
| Jun 24, 12:26 AM CDT | Special Weather Statement | TSA | Muskogee, Wagoner | 64 min |
| Jun 24, 12:44 AM CDT | Areal Flood Advisory | TSA | Okfuskee | 3 hr |
| Jun 24, 1:39 AM CDT | Flash Flood Warning | TSA | Okfuskee | 12 hr |
| Jun 24, 1:49 AM CDT | Special Weather Statement | TSA | Pawnee | 26 min |
| Jun 24, 1:57 AM CDT | Severe Thunderstorm Warning | TSA | Mayes | 32 min |
| Jun 24, 2:15 AM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 30 min |
| Jun 24, 2:31 AM CDT | Special Weather Statement | TSA | Tulsa | 29 min |
| Jun 24, 2:37 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 38 min |
| Jun 24, 2:46 AM CDT | Areal Flood Advisory | TSA | Tulsa | 3 hr |
| Jun 24, 3:08 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 52 min |
| Jun 24, 3:14 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 31 min |
| Jun 24, 3:22 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 53 min |
| Jun 24, 3:27 AM CDT | Areal Flood Advisory | TSA | McIntosh, Okfuskee, Okmulgee | 3 hr |
| Jun 24, 3:37 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 38 min |
| Jun 24, 3:49 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 41 min |
| Jun 24, 3:56 AM CDT | Special Weather Statement | TSA | Pittsburg | 34 min |
| Jun 24, 4:01 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 59 min |
| Jun 24, 4:05 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 40 min |
| Jun 24, 4:32 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Osage, Pawnee, Rogers and 2 more | 58 min |
| Jun 24, 4:32 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Sequoyah | 43 min |
| Jun 24, 4:37 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 23 min |
| Jun 24, 4:49 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 41 min |
| Jun 24, 5:00 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 45 min |
| Jun 24, 5:04 AM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 3 hr |
| Jun 24, 5:08 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 22 min |
| Jun 24, 5:12 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 48 min |
| Jun 24, 5:16 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee and 4 more | 44 min |
| Jun 24, 5:23 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 52 min |
| Jun 24, 5:27 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 48 min |
| Jun 24, 5:47 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 43 min |
| Jun 24, 5:50 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more | 40 min |
| Jun 24, 6:03 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Pittsburg | 3 hr |
| Jun 24, 6:19 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 41 min |
| Jun 24, 6:21 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 39 min |
| Jun 24, 6:49 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 56 min |
| Jun 24, 6:56 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 49 min |
| Jun 24, 1:20 PM CDT | Areal Flood Warning | TSA | Okfuskee | 12 hr |
| Jun 24, 3:32 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, McIntosh, Pittsburg | 28 min |
| Jun 24, 3:49 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 41 min |
| Jun 24, 4:24 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 66 min |
| Jun 24, 4:37 PM CDT | Special Weather Statement | TSA | Sequoyah | 38 min |
| Jun 24, 5:08 PM CDT | Special Weather Statement | TSA | LeFlore | 37 min |
| Jun 24, 5:12 PM CDT | Special Weather Statement | TSA | Choctaw | 48 min |
| Jun 24, 5:14 PM CDT | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 3 hr |
| Jun 24, 5:24 PM CDT | Special Weather Statement | TSA | Choctaw | 51 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.